全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Hind Al Baba , Chérif Amrouche , Nour Seloula
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (2), pp.641-667Springer
摘要:In this paper, we prove the analyticity of the semi-group generated by the Stokes operator with a boundary condition involving the pressure. This allows us to obtain weak and strong solutions for the time-dependent Stokes problem with the corresponding boundary condition.
作者:Jiyong Shin , Gerald Trutnau
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (3), pp.931-952Springer
摘要:Using analysis for 2-admissible functions in weighted Sobolev spaces and stochastic calculus for possibly degenerate symmetric elliptic forms, we construct weak solutions to a wide class of stochastic differential equations starting from an explicitly specified subset in Euc...
作者:Maria Schonbek , Yoshihiro Shibata
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (1), pp.537-550Springer
摘要:We consider the motion of a viscous incompressible liquid crystal flow in the N -dimensional whole space. We prove the global well-posedness of strong solutions for small initial data by combining the maximal \({L_p-L_q}\) regularities and \({L_p-L_q}\) decay properties of soluti...
作者:Junichi Harada
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (2), pp.849-867Springer
摘要:This paper is concerned with finite-time blow-up solutions of a one-dimensional complex-valued semilinear heat equation. We characterize the location and the number of blow-up points from the viewpoint of zeros of the solution.
作者:Isolda Cardoso
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (3), pp.953-977Springer
摘要:We find optimal integrability conditions on the initial data f for the existence of solutions \({e^{-t \Delta_{\lambda}}f(x)}\) and \({e^{-t \sqrt{\Delta_{\lambda}}}f(x)}\) of the heat and Poisson initial data problems for the Bessel operator \({\Delta_{\lambda}}\) in \({\ma...
作者:Benny Avelin , Olli Saari
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (2), pp.827-848Springer
摘要:This paper deals with different characterizations of sets of nonlinear parabolic capacity zero, with respect to the parabolic p -Laplace equation. Specifically we prove that certain interior polar sets can be characterized by sets of zero nonlinear parabolic capacity. Furthermore...
作者:Marcelo Actis , Hugo Aimar
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (4), pp.1259-1271Springer
摘要:In this note we prove that the solutions to diffusions associated with fractional powers of the Laplacian in compact metric measure spaces can be obtained as limits of the solutions to particular rescalings of some non-local diffusions with integrable kernels. The abstract a...
作者:B. Boutin , N. Raymond
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (2), pp.805-826Springer
摘要:This paper deals with bracket flows of Hilbert–Schmidt operators. We establish elementary convergence results for such flows and discuss some of their consequences.
作者:Robert Denk , Yoshihiro Shibata
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (1), pp.215-261Springer
摘要:We consider the linear thermoelastic plate equations with free boundary conditions in the \(L_p\) in time and \(L_q\) in space setting. We obtain unique solvability with optimal regularity for the inhomogeneous problem in a uniform \(C^4\) -domain, which includes the cases of a b...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×